Show ratings & reviews for

2.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

12 People found this comment helpful

My 7 year old daughter had a severe allergic reaction after taking omnicef for nine days. After being off of the medication for 6 days she developed serum sickness. This resulted in very painful swolen joints and difficulty walking. My intention is that other parents will read this and just pay attention and look out for the signs and symptoms of allergic reaction.

Most voted negative review

3 People found this comment helpful

Our 11 month old son was prescribed this drug for ear infections after several other antibiotics didn't work. After 2 days of taking the drug, he broke out into hives. I will not recommend this drug to anyone.

Shared reviews and ratings

PP | 55-64 | Female | On medication for less than 1 month | Patient
11/16/2019
Condition: Bacterial Urinary Tract Infection
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

Prescribed this drug for UTI. Twice a day 300 mg. The infection did resolve after 5 days. Now am retaining urine and unable to urinate. On a catheter for a week to see if this gets resolved. Looked at sie effects and this was listed, that urinating less or not at all. Will not take this drug again.

Report this postFill 3Created with Sketch.
Kay Kay | 19-24 | Female | On medication for less than 1 month | Patient
8/11/2019
Condition: Bacterial Urinary Tract Infection
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

My took this medication. About 30 minutes later she was doubled over in pain, nauseous, vomiting, clammy, running a fever with diarrhea. I will never allow her to take this medication again. EVER.

Report this postFill 3Created with Sketch.
BubbaLulu | 45-54 | Female | On medication for less than 1 month | Caregiver
10/23/2018
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

HORRIBLE antibiotic. My 9 year old daughter was prescribed 11 ml 1x/day for a UTI. 3 days later she spiked a super high fever, which was following by rash/hives over at least 50% of her body. According to MD, rash/hives could take 4-5 days after discontinuing medication to clear. Also gave her terrible thrush/yeast infection within 24 hours of 1st dose.

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for less than 1 month | Patient
4/4/2017
Condition: Acute Maxillary Sinus M. Catarrhalis Bacteria Infection
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I was not able to take more than 3 doses before developing terrible side effects of stomach discomfort, diarrhea, abdominal pain. I am now 3 days off it and on medicine to control the stomach issue.

Report this postFill 3Created with Sketch.
Anonymous | 0-2 | Female | On medication for less than 1 month | Patient
5/17/2016
Condition: Middle Ear Infection
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

My two year old daughter was diagnosed with a sinus infection and double ear infection and was put on cefdinir to treat these issues. After being on the medication for 5 days she started swelling all over and breaking out in a rash/hives. A trip to the ER told us she having an allergic reaction to the medication. Good news is it treated both her infections - bad news is we can never use it again given her reaction.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More